# SDR COMA0260415

- Difficulty date: July 7, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 11,583 hours, 11,859 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 601R35031239
- Condition: Cracked
- Location: Fs 621
- Part time: 11,583 hours, 11,859 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FS 621 FLOOR SUPPORT ANGLE CRACKED WL 73.50 RBL 41.COMPLIED WITH REO 601R-53-61-117 REV A AND WVAC EO 601R-53-3339. LOCATED AND INSTALLED ANGLES 601R53-61-004-2, 601R53-61-004-6 AND 601R53-61-004-4. INSTALLED FABRICATED RADIUS BLOCK IAW REO 601R-53-3339.
